# SDR 2004UALA01111

- Difficulty date: November 14, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 38,962 hours, 24,865 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM UPR CAP HAS CORROSION AT RBL 16 . SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. SPLICED UPR T-CAP SECTION AT STA 986 FROM RBL 24 TO LBL 65.
